# SDR CALA2019102901848

- Difficulty date: October 26, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 59,832 hours, 26,047 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR N/R S/N 9823782.(SUPPORT TASK) L-63, DOT 007, EEPL CABLE SEA T CONNECTOR AT SEAT ROW 7LH HAS DAMAGED WIRE. RE-PINNED CONNECTOR IAW A319 ESPM 20-48-25-0101-021 OPS CHECK TO BE PERFORMED ON ROUTINE CARD NO. 17-3351-1-7907.
